MathSciNet Relay Station
MathSciNet bibliographic data
MR1983780 (2005i:35028) 35D10 (35J45 35J50 49J10 49N60)
Müller, S.; Šverák, V. Convex integration for Lipschitz mappings and counterexamples to regularity. Ann. of Math. (2) 157 (2003), no. 3, 715–742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement